Twelve hours after receiving the Astra Zeneca jab in March last year, I began to experience a sensation of numbness/anaesthesia in my brain and a ‘clouding’ behind my right eye.
This continued for about a year, gradually and slowly becoming more intermittent.
I had a brain scan but nothing amiss showed up.
Other symptoms experienced were: a rapidly beating/pounding heart; fluctuating blood pressure -ranging from hypotension to severe hypertension and severe anxiety attacks if woken at night.
I began to take supplements and these symptoms gradually resolved.
I currently have chronic fatigue, aching wrist joints and depression.
Before the vaccine I was able to cycle 3 hours a day, to and from work.
Following the vaccine, I couldn’t cycle for more than 5 minutes without feeling so shaky that I could barely continue!
In August my Dr prescribed an anti-depressant drug which I had occasionally used before (several years ago), which had not previously caused any ill effects.
I let my husband know before taking a dose, just in case of an interaction with any chemical hanging around from the jab.
A few hours later I had a severe ‘seizure’, followed by a second.
These ‘seizures’ continued, although not as severely, over the next few months.
My GP said these episodes were ‘just vasovagal syncope’ (low blood pressure) and dismissed them.
I have never had a seizure because of low blood pressure before!!
I have a friend who is a psychologist, who was able to explain to me that these seizures were ‘medically induced psychotic episodes’, and that apparently the mix of drugs caused this.
My hours at work were reduced to only nine hours a week and my husband drove me to and from work, as I was too unwell to drive myself.
Thankfully, with his support, I was able to keep my job.
I started taking Ivermectin
a few weeks ago – just one dose a week for the first four weeks, as per the World Health Alliance protocol.
I noticed an improvement.
Following these four weekly doses, one Ivermectin should then be taken once a month.
I’ve noticed a deterioration in my health again – with symptoms as before and a worsening of aches and pains in my forearms!
Had I taken Ivermectin from the outset it might have been a different story!
I think perhaps that I'm feeling unwell again because I'm now only taking IVM every four weeks ... I think I should try taking it once a week instead again, maybe, despite the WHA protocol!